# SDR DXTA2011033004531

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 11,091 hours, 6,988 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTION GEAR UNLOCK LIGHT REMAINED ILLUMINATED ABOUT 25 SECONDS LONGER THAN NORMAL ACCOMPANIED WITH LOUD WIND NOISE THEN FOLLOWED BY THE SOUND OF THE NOSE GEAR LOCKING UP AND A SLOW REDUCTION IN NOISE AS THE NOSE GEARS SLOWLY CLOSED WHEREUPON THE GEAR UNLOCK LIGHT EXTINGUISHED. ABOUT 5 MINS LATER HEARD AND FELT THE NOSE GEAR BUMP (BUMP IN THE NIGHT). UPON GEAR EXTENSION, THE WIND NOISE SEEMED LOUDER THAN NORMAL.   ACCOMPLISHED GEAR BUMP TROUBLE SHOOTING CHECKLIST IAW THE MM 32-30-00. NO DEFECTS FOUND.  CYCLE GEAR 10 CYCLES WITH NO FAULTS FOUND.
